Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Euler-Poisson-Darboux equation in the exceptional cases


Author: E. K. Blum
Journal: Proc. Amer. Math. Soc. 5 (1954), 511-520
MSC: Primary 35.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0063543-0
MathSciNet review: 0063543
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ásgeirsson, Über eine Mittelwerteigenschaft von Lösungen homogener linearer partiellen Differentialgleichungen 2. Ordnung mit konstanten Koeffizienten, Math. Ann. vol. 113 (1937) pp. 321-346. (See also Courant-Hilbert, Vol. II.) MR 1513094
  • [2] A. Weinstein, Sur le probème de Cauchy pour l'équation de Poisson et l'équation des ondes, C. R. Acad. Sci. Paris vol. 234 (1952) pp. 2584-2585. MR 0049452 (14:176g)
  • [3] -, On the wave equation and the equation of Euler-Poisson, Proceedings of Fifth Symposium on Applied Mathematics, McGraw-Hill, 1954. MR 0063544 (16:137b)
  • [4] J. B. Diaz and H. F. Weinberger, A solution of the singular initial value problem for the Euler-Poisson-Darboux equation, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 703-715. MR 0058099 (15:321g)
  • [5] E. K. Blum, A uniqueness theorem for the Euler-Poisson-Darboux equation, Bull. Amer. Math. Soc. Abstract 59-4-350.
  • [6] G. Darboux, Leçons sur la théorie générale des surfaces, 2d ed., vol. II, Paris, 1914-15.
  • [7] E. K. Blum, The solutions of the Euler-Poisson-Darboux equation for negative values of the parameter, Duke Math. J. (1954). MR 0063542 (16:136c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0063543-0
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society